# SDR AALA20180418009

- Difficulty date: April 18, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 51,903 hours, 21,181 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 186A13529
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND  HORIZONTAL STABILIZER. LEADING EDGE CHORD CRACKED AT STATION 114.55, REPLACED CHORD PER AARD 51-00-05-01.
